# SDR UPS205441

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Thrust Shaft
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON THE NR 7 FLAP CARRIAGE LOCATER ON THE THRUST SHAFT FWD OF THE THRUST NUT.  RECEIVED NEW FLAP CARRIAGE.
